# SDR SWAA2024040964014

- Difficulty date: March 15, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,172 hours, 35,615 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED OUTBOARD AUXILIARY TRACK AT SLAT 1 2024-176928<[01] REPLACED ANGLE LOCATED OUTBOARD AUXILIARY TRACK AT SLAT 1 IAW B737-700 SRM 51-10-02; B737-700 SRM 51-40-02 AND DRAWING 114A5010 SHEET 16 REV A MEASURE OF CRACK IS L:1.506 TOOL USED CALIPER P/N:500-197-30 S/N:A23272233 DUE DATE:31-DEC-24;[02] CORRECTED STEP 1; REPLACED ANGLE LOCATED OUTBOARD AUXILIARY TRACK AT SLAT 1 IAW B737-700 SRM 51-10-02; B737-700 SRM 51-40-02 AND DRAWING 114A5010 SHEET 16 REV A MEASURE OF CRACK IS L:1.506 INCHES TOOL USED CALIPER P/N:500-197-30 S/N:A23272233 DUE DATE:31-DEC-24;[03] CERTIFIED STEP 2 COMPLETED
